# SDR DALA2018063004297

- Difficulty date: June 22, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 75,914 hours, 57,054 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NOSE COWL- 2EA ADJACENT INTERNAL CLIPS CRACKED AT 5:00 AND 7: 00 POSITIONS. NOSE COWL NEEDS REPLACED PER 7110-2001-02 STEP 2A. NOSE COWL REINSTALLED AFTER SHOP VISIT ON NRC 101- REF S/O OJ9217.
